# SDR JJBA20201113010

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,968 hours, 27,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSE 1, LOWER SKIN CRACKED AT FR 75A BETWEEN STR 21P-21S.  REPAIRED DOUBLER AND TRIPLER INSTALLED AND FRAME BOTTOM SECTION REPLACED.
